# SDR 08FDEA03775

- Difficulty date: September 8, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 21,901 hours, 11,323 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: A57242401020100
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER T/E PANEL 575 FB LAND AND AIRFRAME MATING SURFACE IS CHAFFED AND HAS BARE METAL.  REMOVED CAMLOCKS AND SEAL TO FOM IAW SRM 51-40-00.  FABRICATED A REPAIR DOUBLER IAW EA NR 6-5720-123627.  PREPPED PANEL SKIN AND DOUBLER FOR BONDING IAW SRM 51-21-10; LAYED UP;  BAGGED AND CURED IAW SRM 51-77-12.  ALODINED REPAIR IAW SRM 51-21-10.  EDGE SEALED REPAIR IAW SRM 51-77-12.  PRIMED AND RESTORED FINISH IAW SRM 51-75-10.  REINSTALLED SEAL AND CAMLOCKS IAW SRM 51-41-00.
